MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 27X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 27X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305109
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305109 batch#: 2279773, 1273599 it was reported by customer that we're noticing some issues with the pd 27g x1/2 needles we have in clinic.They seem to be clogging and i've been told it's happening with several boxes.Sample location: (b)(6).Verbatim: we would like to report a product defect/complaint.Please process credit or an rma for this product for your investigation.Kindly reference customer¿s # and cardinal cif on all emails and correspondence.Customer reference: (b)(6).Cardinal po: 4531395379 item: 305109 customer po: 0000222574 lot#: ref 305109 lot: 2279773 and ref 305109 lot: 1273599 case intake form submitted thru cardinal: (b)(6).Initial reporter: (b)(6).Description as reported: we're noticing some issues with the pd 27g x1/2 needles we have in clinic.They seem to be clogging and i've been told it's happening with several boxes.Sample location: (b)(6).For questions about the sample, here¿s the contact details of the customer.(b)(6).For information regarding credit to cardinal po, please reply to this email only.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.Patient problem code: f26 ¿ no health consequences or impact device problem code: a140901 - complete blockage.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up.A device history record review was completed by our quality engineer team for provided material number 305109 and lot numbers 2279773 and 1273599.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.H3 other text : see h10 narrative.
 
Event or Problem Description
No additional information received.Material#: 305109 batch#: 2279773, 1273599.It was reported by customer that we're noticing some issues with the pd 27g x1/2 needles we have in clinic.They seem to be clogging and i've been told it's happening with several boxes.Sample location: 1048 independent ave grand junction co 81505-6175.Verbatim: we would like to report a product defect/complaint.Please process credit or an rma for this product for your investigation.Kindly reference customer¿s # and cardinal cif on all emails and correspondence.Customer reference: (b)(4).Cardinal po: 4531395379.Item: 305109.Customer po: 0000222574.Lot#: ref (b)(64) lot: 2279773 and ref (b)(4) lot: 1273599.Case intake form submitted thru cardinal: (b)(4).Initial reporter: (b)(6).Description as reported: we're noticing some issues with the pd 27g x1/2 needles we have in clinic.They seem to be clogging and i've been told it's happening with several boxes.Sample location: 1048 independent ave grand junction co 81505-6175.For questions about the sample, here¿s the contact details of the customer.(b)(6).For information regarding credit to cardinal po, please reply to this email only.

Brand Name
NEEDLE 27X1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18300356
Report Number1911916-2023-00887
Device Sequence Number3177029
Product Code FMI
UDI-Device Identifier30382903051091
UDI-Public(01)30382903051091
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305109
Device Lot Number1273599
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown